UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

INVERSES OF SOME PATTERNED MATRICES ARISING IN THEORY OF STATIONARY TIME SERIES

GALBRAIT.RF, ; GALBRAIT.JI, ; (1974) INVERSES OF SOME PATTERNED MATRICES ARISING IN THEORY OF STATIONARY TIME SERIES. J APPL PROBAB , 11 (1) 63 - 71.

Full text not available from this repository.
Type: Article
Title: INVERSES OF SOME PATTERNED MATRICES ARISING IN THEORY OF STATIONARY TIME SERIES
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science
URI: http://discovery.ucl.ac.uk/id/eprint/143856
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item